| Model Number |
72404302 |
| Medical Device Problem Codes |
Collapse (1099); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited inflation issues, and the pump was not functioning properly, collapsing during use.Troubleshooting attempts by the physician were unsuccessful.A surgical procedure was performed to replace all components except the reservoir.No patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: field b3 date of event updated.Model number/catalog number: 720182-01.Serial number: n/a.Batch/lot number: 1100341527.Model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.